# SDR DALA2019092205436

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 64,994 hours, 50,644 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COMING THROUGH 12,000 ON DESCENT FA CALLED US TO NOTIFY US THERE WAS A SMELL OF SMOKE IN THE FIRST CLASS CABIN. WE IMMEDIATELY COULD SMELL THE SMOKE AS WELL. THE FA ALSO SAID THERE WAS A SLIGHT HAZE IN THE 1ST CLASS CABIN AREA. THE SMOKE DISSIPATED A FEW MINUTES LATER AND WE COULD NO LONGER SMELL IT EITHER. C/W NO GO ODI PREVENTION WORK CARD 2120-2367. NO APU CONTAMINATION NO DISCREPANCY'S NOTED. PERFORMED PNEUMATIC SYSTEM DUCT BURN OUT PER 7100-2619 NO SMOKE OR SMELL NOTED A/C OK FOR SRVC. (LP5588124)
